Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Rational approximations to $\pi$
HTML articles powered by AMS MathViewer

by K. Y. Choong, D. E. Daykin and C. R. Rathbone PDF
Math. Comp. 25 (1971), 387-392 Request permission


Using an IBM 1130 computer, we have generated the first 20,000 partial quotients in the ordinary continued-fraction representation of $\pi$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10F20, 10-04
  • Retrieve articles in all journals with MSC: 10F20, 10-04
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 387-392
  • MSC: Primary 10F20; Secondary 10-04
  • DOI:
  • MathSciNet review: 0300981